# SDR SWAA2019123140098

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN WHEEL WELL VERTICAL PRESSURE WEB VERTICAL STIFFENER OUTBOARD OF THE EXHAUST DUCT CUTOUT, AT RBL 2 CRACKED.          / R&R WEB PER DWG AND SRM.
